# SDR SWAA2025120140303

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 30,119 hours, 15,044 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 500 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE DEVICE EXTENDED ON ITS OWN AT FL 370 MACH .79.   PERFORMED LEADING EDGE FLAP/SLAT OPS TEST IAW 27-88-00-700-801; ALSO TASK 27-81-00-803 FLAP/SLAT TEST NOTE NR 1 KRUGER RETRACT SENSOR R & R.
